Alert archive / Arkansas / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Little Rock, AR

January 12, 201312 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Jan 12, 2013, 9:36 PM CST for 12 counties in Arkansas. It took effect at Jan 12, 2013, 9:41 PM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 12, 2013, 9:36 PM CST (03:36 UTC)
In effect from
Jan 12, 2013, 9:41 PM CST
Expired
Jan 13, 2013, 12:30 AM CST
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Conway County, AR, Faulkner County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Montgomery County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR, White County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 65 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.6 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
403 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
524 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

487 
WGUS54 KLZK 130341
FFWLZK
ARC029-045-051-053-059-085-097-105-119-125-145-149-130630-
/O.NEW.KLZK.FF.W.0009.130113T0341Z-130113T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
936 PM CST SAT JAN 12 2013

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  GARLAND COUNTY IN CENTRAL ARKANSAS...
  NORTHERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN GRANT COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  PERRY COUNTY IN CENTRAL ARKANSAS...
  PULASKI COUNTY IN CENTRAL ARKANSAS...
  SALINE COUNTY IN CENTRAL ARKANSAS...
  SOUTH CENTRAL YELL COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN CONWAY COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN FAULKNER COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN WHITE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1230 AM CST

* AT 936 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  LINE OF THUNDERSTORMS WITH VERY HEAVY RAINFALL FROM NEAR CONWAY TO 
  NEAR HOT SPRINGS. OVER AN INCH OF RAIN HAS FALLEN OVER PARTS OF    
  THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN        
  EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION   
  MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL    
  TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINEY...              WEST LITTLE ROCK...   SW LITTLE ROCK...
  SHERWOOD...           PERRYVILLE...         N LITTLE ROCK ARPT...
  NORTH LITTLE ROCK...  MORRILTON...          MAUMELLE...
  MALVERN...            LITTLE ROCK AFB...    LAKE OUACHITA...
  LAKE MAUMELLE...      LAKE HAMILTON...      JACKSONVILLE...
  HOT SPRINGS...        DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN 
AROUND...DONT DROWN!

&&

LAT...LON 3437 9379 3491 9324 3520 9283 3519 9169
      3434 9242

$$

51

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 5:50 PM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Jan 12, 5:50 PM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
550 PM CST SAT JAN 12 2012

.AVIATION...

OVERALL VFR CEILINGS WITH AREAS OF MVFR AND ISOLATED IFR WITH
SHOWERS AND THUNDERSTORMS. ISOLATED STRONG TO SEVERE STORMS ARE
POSSIBLE AS THE COLD FRONT SLOWLY PUSHES ACROSS ARKNASAS. LIGHT
RAIN WILL BE SEEN BEHIND THE STORM WITH OVERALL MVFR CEILINGS. OVER
NORTH AR...KHRO AND KBPK...PATCHY WINTER WEATHER WILL BE POSSIBLE
LATER TONIGHT. SOUTH WINDS 10 TO 25 KNOTS SOUTH OF THE FRONT WHILE
NW TO N 10 TO 15 KNOTS BEHIND THE FRONT. (59)

&&

.PREV DISCUSSION... /ISSUED 259 PM CST SAT JAN 12 2013/

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NORTH CENTRAL/NORTHEAST
ARKANSAS INTO THE RED RIVER VALLEY OF NORTH TEXAS/SOUTHERN
OKLAHOMA. LOW PRESSURE FORMING ALONG THE BOUNDARY JUST SOUTHWEST
OF THE STATE WILL CONTINUE TO PUSH NORTHEAST TONIGHT...ALLOWING
FOR CONTINUED SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL WILL
REMAIN LIKELY...WITH ADDITIONAL AMOUNTS RANGING FROM ONE TO THREE
INCHES. THE HIGHEST AMOUNTS WILL LIKELY BE OVER NORTHERN AND
CENTRAL ARKANSAS...AND ON TOP OF THE 1.00 TO 1.50 INCHES ALREADY
RECEIVED TODAY.

SEVERE WEATHER REMAINS POSSIBLE...PRIMARILY IN AREAS EAST OF
I-30/SOUTH OF I-40. WIND AND MARGINALLY SEVERE HAIL WILL BE THE
PRIMARY CONCERN...THOUGH A TORNADO CANNOT BE RULED OUT. IT WILL
ALL DEPEND ON IF STORMS CAN BECOME SURFACE BASED...WHICH SO FAR
THEY/RE HAVING A HARD TIME DOING. THE SEVERE THREAT SHOULD WIND
DOWN IN THE HOURS AFTER SUNSET.

COLD AIR PUSHING IN BEHIND THE FRONT WILL DROP TEMPERATURES FAIRLY
RAPIDLY...WITH SOME WINTRY PRECIPITATION POSSIBLE OVER NORTHERN/
NORTHWEST ARKANSAS LATE TONIGHT AND EARLY SUNDAY. THIS WOULD
INITIALLY BE IN THE FORM OF A LIGHT FREEZING RAIN/DRIZZLE AND
SLEET MIX...CHANGING TO SNOW BEFORE ENDING. AT THIS POINT...IT
DOES NOT LOOK LIKE ANY ACCUMULATIONS WOULD BE SIGNIFICANT TO CAUSE
WIDESPREAD PROBLEMS.

AN ADDITIONAL WEAK WAVE WILL MOVE THROUGH BEHIND THE FRONT LATE
SUNDAY...KEEPING SMALL PRECIPITATION CHANCES IN THE FORECAST
CENTRAL AND SOUTH THROUGH MONDAY...AND AGAIN ON TUESDAY. HOWEVER...
AT THIS POINT...IT APPEARS THAT THIS WILL NOT BE ANYTHING OF ANY
SIGNIFICANCE.
&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY
AN UPPER TROUGH WILL BE OVER THE EASTERN HALF OF THE U.S. TO BEGIN
THE PERIOD. THE UPPER TROUGH DOES NOT MOVE MUCH THROUGH THE PERIOD
AND BY SATURDAY EVENING...THE TROUGH IS OVER THE EAST AND AN UPPER
RIDGE BUILDS OVER THE WEST COAST.

MODELS ARE NOW IN AGREEMENT FOR A DRY EXTENDED FORECAST. SURFACE
HIGH PRESSURE WILL BE OVER THE AREA WEDNESDAY. A WEAK AND DRY COLD
FRONT MOVES THROUGH THURSDAY AND HIGH PRESSURE RETURNS FOR FRIDAY
AND SATURDAY. REMOVED ALL POPS FROM THE EXTENDED FORECAST.
TEMPERATURES WILL BE NEAR NORMAL.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     32  37  21  39 / 100  50  10  10
CAMDEN AR         44  48  26  43 / 100  70  20  20
HARRISON AR       26  35  16  36 / 100  20  10  10
HOT SPRINGS AR    40  45  24  45 / 100  40  10  10
LITTLE ROCK   AR  41  44  25  42 / 100  50  10  10
MONTICELLO AR     49  49  28  39 / 100  90  30  20
MOUNT IDA AR      36  43  19  44 / 100  30  10  10
MOUNTAIN HOME AR  30  37  18  37 / 100  30  10  10
NEWPORT AR        36  39  23  39 / 100  60  20  10
PINE BLUFF AR     45  45  27  42 / 100  80  20  20
RUSSELLVILLE AR   36  41  19  43 / 100  20  10  10
SEARCY AR         35  38  20  39 / 100  60  10  10
STUTTGART AR      40  42  25  41 / 100  70  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-CALHOUN-
CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-HOT SPRING-
INDEPENDENCE-IZARD-JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON-
OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-YELL.

FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY-
CLEVELAND-DESHA-DREW-GRANT-JACKSON-JEFFERSON-LINCOLN-MONROE-
PRAIRIE-WOODRUFF.
&&

SHORT TERM...57 / LONG TERM...55
Hazardous weather outlook, Jan 12, 10:38 AM CST, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 AM CST SAT JAN 12 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1038 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SOUTHERLY WINDS WILL CONTINUE TO USHER IN GULF MOISTURE TO ARKANSAS
TODAY. THE ABUNDANT MOISTURE...WHEN COMBINED WITH SURFACE LOW
PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVING INTO ARKANSAS
TODAY WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH
SUNDAY. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVIEST RAINFALL WILL
LIKELY EXTEND FROM ROUGHLY TEXARKANA UP THROUGH LITTLE ROCK AND
BATESVILLE. IN THESE AREAS...RAINFALL AMOUNTS TODAY AND TONIGHT WILL
RANGE FROM 2 TO 3 INCHES...WITH SOME LOCALLY HEAVIER AMOUNTS
POSSIBLE.

GIVEN THE POSSIBILITY FOR EXCESSIVE RAINFALL...THERE IS A FLASH FLOOD
CONCERN ACROSS THE REGION. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A
LARGE PART OF ARKANSAS. VEGETATION IS DORMANT...AND IS NOT CONSUMING
MUCH GROUND WATER. THIS WILL CAUSE SOIL TO BECOME SATURATED MORE
QUICKLY...AND RUNOFF WILL INCREASE MORE READILY. THUS...THE FLASH
FLOOD THREAT WILL BE ENHANCED.

ALSO...TO THE SOUTHEAST OF THIS TEXARKANA TO BATESVILLE CORRIDOR...
TEMPERATURES WILL WARM INTO THE LOWER TO MID 70S. THIS WILL RESULT
IN INCREASED INSTABILITY IN THE SOUTHEAST PORTION OF THE STATE. WHILE
THE OVERALL THREAT IS NOT EXTREMELY HIGH...SOME STORMS THIS
AFTERNOON COULD BE STRONG TO SEVERE. UPPER LEVEL WINDS WILL BE
STRONG....CAUSING THESE STORMS TO BE QUICK MOVING. THIS OFTEN
INCREASES THE CHANCES FOR DAMAGING STRAIGHT LINE WINDS. ALSO...SOME
STORMS WILL HAVE THE POTENTIAL TO ROTATE AS WINDS CHANGE DIRECTION
WITH HEIGHT. WHILE NOT HIGH...THE THREAT OF A TORNADO OR TWO CANNOT
BE RULED OUT.

ACROSS NORTHWEST ARKANSAS TONIGHT...RAIN WILL HAVE THE POTENTIAL
TO CHANGE OVER TO FREEZING DRIZZLE AND SOME SLEET BEFORE
TRANSITIONING QUICKLY TO SNOW. NO SIGNIFICANT ACCUMULATIONS ARE
EXPECTED AT THIS TIME. HOWEVER...SOME MINOR ACCUMULATIONS COULD BE
SEEN IN ELEVATED AREAS ACROSS NORTHWEST ARKANSAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SOME LINGERING SHOWERS WILL CONTINUE OVER THE SOUTHEAST PARTS OF
ARKANSAS SUNDAY MORNING...BUT SHOULD BE MOSTLY EAST OF THE AREA BY
SUNDAY AFTERNOON AND EVENING. SOME SLIGHT RAIN CHANCES WILL BE NOTED IN
THE FAR SOUTHEAST THROUGH THE DAY SUNDAY AND INTO SUNDAY NIGHT.

MUCH COLDER AIR WILL FOLLOW THE FRONT. BY SUNDAY MORNING...
SUBFREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE OZARKS. IT
IS POSSIBLE THE COLD AIR COULD PUSH IN BEFORE THE PRECIPITATION
ENDS...CAUSING A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN
FLURRIES ACROSS NORTH CENTRAL ARKANSAS. HOWEVER..THE PRECIPITATION
SHOULD MOVE EAST QUICKER THAN THE COLD AIR ARRIVES...THUS
SIGNIFICANTLY REDUCING THE CHANCES OF WINTRY PRECIPITATION.
STILL...IF IT DOES OCCUR...AMOUNTS WILL BE NEGLIGIBLE.

ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR
SOUTHEAST ARKANSAS SUNDAY NIGHT AND EARLY MONDAY MORNING FOR THE
SAME REASONS...COLD AIR FILTERING IN AT THE SURFACE WHILE RAIN
CONTINUES TO FALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING...
MAINLY EAST OF THE INTERSTATE 30 CORRIDOR AND SOUTH OF I-40.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Jan 12, 8:23 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
823 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      DANVILLE                35.05N 93.39W
01/12/2013                   YELL               AR   EMERGENCY MNGR

            ARKANSAS 27 HAD MANY SPOTS UNDER WATER. IN THE EASTERN
            PART OF DANVILLE...ONE HOME WITH FIVE PEOPLE IN IT WAS
            EVACUATED...AND ONE HIGH WATER RESCUE WAS NECESSARY FOR A
            PERSON IN A CAR.

&&

28
Local storm report, Jan 12, 8:39 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
839 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      MOUNTAIN VIEW           35.87N 92.11W
01/12/2013                   STONE              AR   PUBLIC

            STREEET FLOODING IN MOUNTAIN VIEW

&&

225
Local storm report, Jan 12, 8:56 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      1 W INK                 34.58N 94.13W
01/12/2013                   POLK               AR   LAW ENFORCEMENT

            BRIDGES WASHED OUT ALONG OAK COUNTY RD.

&&

224
Local storm report, Jan 12, 9:17 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     FLASH FLOOD      CLINTON                 35.58N 92.45W
01/12/2013                   VAN BUREN          AR   LAW ENFORCEMENT

            THE STATE POLICE REPORTED FLASH FLOODING ON THE STREETS
            IN CLINTON.

&&

28
Local storm report, Jan 12, 9:21 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
921 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             HOT SPRINGS             34.49N 93.05W
01/12/2013  E0.88 INCH       GARLAND            AR   TRAINED SPOTTER

0918 PM     FLASH FLOOD      HOT SPRINGS             34.49N 93.05W
01/12/2013                   GARLAND            AR   LAW ENFORCEMENT

            A STATE TROOPER REPORTED ABOUT A FOOT OF WATER FLOWING
            OVER CENTRAL AVE. NEAR THE MALL.

&&

28
Local storm report, Jan 12, 9:28 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CST SAT JAN 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      Y CITY                  34.73N 94.08W
01/12/2013                   SCOTT              AR   CO-OP OBSERVER

            MINOR STREET FLOODING BETWEEN Y CITY AND BOLES.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 6:01 PM CSTSpecial Weather StatementLZKConway44 min
Jan 12, 6:23 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell3 hr
Jan 12, 6:25 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott35 min
Jan 12, 6:31 PM CSTTornado WarningLZKMontgomery, Pike, Polk44 min
Jan 12, 6:46 PM CSTSpecial Weather StatementLZKConway, Van Buren29 min
Jan 12, 6:49 PM CSTFlash Flood WarningLZKConway, Logan, Perry, Pope, Van Buren, Yell5 hr
Jan 12, 6:55 PM CSTTornado WarningLZKMontgomery, Pike, Polk35 min
Jan 12, 6:56 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White49 min
Jan 12, 6:58 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike, Polk, Yell32 min
Jan 12, 7:04 PM CSTSevere Thunderstorm WarningLZKGarland, Perry, Yell26 min
Jan 12, 7:27 PM CSTSevere Thunderstorm WarningLZKMontgomery, Pike33 min
Jan 12, 7:28 PM CSTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell32 min
Jan 12, 7:37 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Stone, White24 min
Jan 12, 7:44 PM CSTRiver Flood WarningLZKRandolph12 hr
Jan 12, 7:44 PM CSTRiver Flood WarningLZKIndependence, Jackson, Lawrence6 days
Jan 12, 7:50 PM CSTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Saline, Van Buren40 min
Jan 12, 7:56 PM CSTRiver Flood WarningLZKPerry3 days
Jan 12, 7:58 PM CSTSpecial Weather StatementLZKPike32 min
Jan 12, 8:00 PM CSTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, Sharp, White45 min
Jan 12, 8:08 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike37 min
Jan 12, 8:17 PM CSTRiver Flood WarningLZKWhite, Woodruff10 days
Jan 12, 8:17 PM CSTRiver Flood WarningLZKWhite12 hr
Jan 12, 8:27 PM CSTFlash Flood WarningLZKBaxter, Izard, Pope, Searcy, Stone, Van Buren3 hr
Jan 12, 9:32 PM CSTFlash Flood WarningLZKMontgomery, Polk, Scott, Yell118 min
Jan 12, 9:48 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Independence, Izard, Jackson and 4 more3 hr
Jan 12, 9:53 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White37 min
Jan 12, 10:22 PM CSTFlash Flood WarningLZKClark, Dallas, Grant, Hot Spring, Ouachita3 hr
Jan 12, 10:22 PM CSTRiver Flood WarningLZKYell45 hr
Jan 12, 10:25 PM CSTSpecial Weather StatementLZKJackson, White45 min
Jan 12, 10:54 PM CSTSpecial Weather StatementLZKLonoke46 min
Jan 12, 11:07 PM CSTSpecial Weather StatementLZKWoodruff43 min
Jan 12, 11:12 PM CSTRiver Flood AdvisoryLZKFulton, Sharp9 hr
Jan 12, 11:15 PM CSTRiver Flood AdvisoryLZKLawrence, Randolph36 hr
Jan 12, 11:22 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Ouachita23 min
Jan 13, 12:01 AM CSTSpecial Weather StatementLZKCalhoun, Cleveland44 min
Jan 13, 12:13 AM CSTSpecial Weather StatementLZKMonroe22 min
Jan 13, 12:33 AM CSTFlash Flood WarningLZKArkansas, Grant, Jefferson, Lincoln, Lonoke, Monroe and 4 more3 hr
Jan 13, 12:46 AM CSTSpecial Weather StatementLZKOuachita29 min
Jan 13, 1:11 AM CSTSpecial Weather StatementLZKArkansas44 min
Jan 13, 1:45 AM CSTSpecial Weather StatementLZKDrew30 min
Jan 13, 1:55 AM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln35 min
Jan 13, 2:15 AM CSTSpecial Weather StatementLZKDesha30 min
Jan 13, 3:59 AM CSTRiver Flood WarningLZKLawrence, Randolph16 hr
Jan 13, 4:01 AM CSTRiver Flood WarningLZKIndependence15 hr
Jan 13, 7:01 AM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln3 hr
Jan 13, 8:53 AM CSTRiver Flood WarningLZKClark, Hot Spring19 hr
Jan 13, 9:55 AM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln2 hr
Jan 13, 11:59 AM CSTAreal Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe3 hr

Nearby

Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.